Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the derivation of $ x\sp{n}$ in a ring


Authors: Douglas Bridges and Jeffrey Bergen
Journal: Proc. Amer. Math. Soc. 90 (1984), 25-29
MSC: Primary 16A72; Secondary 13B10
MathSciNet review: 722408
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main result of this paper gives conditions which ensure that an additive map of a ring $ R$ into itself which satisfies a generalisation of the rule $ d{x^n}/dx = n{x^{n - 1}}$ is a derivation on $ R$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A72, 13B10

Retrieve articles in all journals with MSC: 16A72, 13B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0722408-8
Article copyright: © Copyright 1984 American Mathematical Society